# SDR N6WA2023020601

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10041
- Aircraft time: 43,146 hours, 33,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 211RJ7SA001
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AT EMERGENCY EXIT ROW 11AB IS MISSING. FOUND ORIGINAL GLOW STRIP AND RE-INSTALLED ORIGINAL GLOW STRIP IAW CRJ AMM 33-51-01.
